# SDR SWIA972157

- Difficulty date: December 9, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 10,057 hours, 14,786 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THREE MINUTES AFTER TAKE OFF, LEFT DUCT LEAK LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE 6:39 LIGHT REMAINED ILLUMINATED. AFTER 3 MINUTES, SHUT DOWN ENGINE (LEFT).  LIGHT EXTINGUISHED AT THAT TIME.  RESTARTED LEFT ENGINE WITH LEFT BLEED/PACK OFF.  RETURNED TO LAX FOR A NORMAL LANDING. FOUND LEFT ENGINE DEICE PRESSURE REGULATOR TO BE DEFECTIVE. REPLACED LEFT DEICE PRESSURE REGULATOR WITH SERVICEABLE UNIT.  EXTENSIVE INSPECTION OF LEFT ENGINE DUCT SYSTEM FOUND EVERYTHING ELSE GOOD.  PERFORMED EXTENSIVE ENGINE RUN WITH NO FURTHER PROBLEMS NOTED. SN OFF UNKNOWN SN ON RF962.
